Home| Journals | Statistics Online Expert | About Us | Contact Us
    About this Journal  | Table of Contents
Untitled Document

[Abstract] [PDF] [HTML] [Linked References]

International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605

Volume 9, Issue 2, March 2014 pp 61-65

Research Article

On Fuzzy Almost Resolvable and Fuzzy Almost Irresolvable Spaces


G. Thangaraj*, D. Vijayan#

*Department Of Mathematics, Thiruvalluvar University, Vellore- 632 115, Tamilnadu, INDIA.

#Department Of Mathematics, Muthurangam Government Arts College (Autonomous) Vellore– 632001, Tamilnadu, INDIA.

Academic Editor: Dr. Dase R. K.


In this paperthe concepts of fuzzy almost resolvable and fuzzy almost irresolvable spaces are introduced and Characterizations of fuzzy almost resolvable spaces and levels of fuzzy irresolvability are studied. Several examples are given to illustrate the concepts introduced in this paper.

  Copyrights statperson consultancy www

Copyrights statperson consultancy www.statperson.com  2013. All Rights Reserved.

Developer Details